# SDR MALA976394

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: HTE690046
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FUEL 2 LOW PRESS ILLUMINATED WITH NO OTHER LIGHTS.  MAINTENANCE REPLACED FUEL LOW PRESSURE SWITCH IAW AVRO MM.  RAN FOR SEVERAL MINUTES, OPS CHECK GOOD.
